| Catalog Number |
P/N 397002-001 |
| Medical Device Problem Codes |
Battery Problem (2885); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Per distributor, after system checkout, device displayed message, single compressor malfunction.Also, internal battery could not be charged.Device not in patient use at time of complaint.
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion 2 driver s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Alarm history and patient data file review found one single compressor malfunction alarm recorded in the driver's data file with a beat rate set to zero at the time of the alarm.Visual inspection of internal and external components found no abnormalities.Driver passed all functional testing for acceptance at incoming inspection.Additional testing included a test of the emergency battery which functioned as intended.The single compressor malfunction could not be replicated.Failure investigation for this complaint confirmed the reported issue from the patient data file review.The customer complaint could not be replicated during testing; the root cause of the reported emergency battery not charging and the single compressor malfunction was unable to be determined.Failure investigation identified no other test failures or damage that could have contributed to the reported complaint.Single compressor malfunctions could be linked to multiple scenarios and are currently being investigated.Alarms correspond with mitigation efforts to ensure safety and occurred as intended.No evidence of a device malfunction was found.Device was not supporting a patient at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
Event or Problem Description